欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  10 篇文章
     
     
 
Predicting Bank Interests When Monetary Rates Are Close to Zero

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 1 Page: 1-12
       
 
Design and Analysis of Some Third Order Explicit Almost Runge-Kutta Methods

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 1 Page: 13-21
       
 
Hydrodynamic Anisotropy Effects on Radiation-Mixed Convection Interaction in a Vertical Porous Channel

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 1 Page: 22-39
       
 
The Formulas to Compare the Convergences of Newton’s Method and the Extended Newton’s Method (Tsuchikura-Horiguchi Method) and the Numerical Calculations

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 1 Page: 40-60
       
 
Some Sum Formulas of (<i> s </i>, <i> t </i>)-Jacobsthal and (<i> s </i>, <i> t </i>)-Jacobsthal Lucas Matrix Sequences

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 1 Page: 61-69
       
 
Scholz’s First Conjecture: A Brief Demonstration

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 1 Page: 70-76
       
 
Parabolic Partial Differential Equations as Inverse Moments Problem

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 1 Page: 77-99
       
 
Iterative Technology in a Singular Fractional Boundary Value Problem with <i> q </i> -Difference

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 1 Page: 91-97
       
 
Generating Set of the Complete Semigroups of Binary Relations

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 1 Page: 98-107
       
 
An Improved Method to an Impulsive and Delayed Discretized Model

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 7 Issue: 1 Page: 108-123